News

3-Year-Old Canadian Girl Suffers Side Effects After Getting Adult COVID Shot By Mistake

(by Anthony Murdoch | LifeSite News) – A Canadian mom is warning parents to “make sure” your kids are given the “right” vaccines after a healthcare professional gave her 3-year-old daughter an adult COVID-19 Pfizer jab instead of a flu shot.

According to a CBC report, Jenna Bardarson’s daughter Dali experienced side effects after being injected with the adult-sized version of the jab on November 24 in “error” at a local health clinic.

Bardarson said “instead of getting our flu shots they gave us both adult Pfizer vaccines,” and was told of the error shortly after it occurred.

Despite the fact she has already had two COVID shots, Bardarson was not supposed to have a “third” one until next year.

Both suffered headaches and fever after getting the jabs. Dali started vomiting a few days after, according to her mother.

The CBC reported that Bardarson was “concerned about” her daughter and herself because of the incident, as they were both “starting to have side-effects and stuff.”

She added that she was “kind of angry and wanted to speak to someone.”

Bardarson said that parents should make sure to “double-check with your health-care provider or whoever is doing it … they have the right medication.”

She added that she has still not been able to get solid answers as to how the mix-up happened from her local health officials.

According to the CBC, Manitoba Health and Seniors Care confirmed that the incident happened but claimed it was done in “error,” that such errors “do occur,” and that the risk was “low.”

Manitoba Health and Seniors Care said they have “followed up” with the person who gave the injections, but that “no further corrective action has been taken.”

As for Bardarson, she said she wants new measures put in place to make sure what happened to her does not happen to anyone else. Read Full Article >

You may also like

Leave a Comment